# SDR AALA20120919005

- Difficulty date: August 10, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N9404V
- Make and model: Doug DC-9-83
- Aircraft serial: 53140
- Aircraft time: 56,445 hours, 27,176 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE SKIN CRACKED AT LEFT NOSE LANDING GEAR STRUT DOOR AFT HINGE CUTOUT.  STOP DRILLED CRACK AND INSTALLED EXTERNAL DOUBLER PER SRM 53-05-00, FIGURE 62.
